# SDR VNAA2016102900037

- Difficulty date: October 29, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 4,055 hours, 3,698 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: GG670980035
- Part serial: 00980
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 542 hours, 522 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE CAUTION MESSAGE DURING CRUISE.  THE CREW DECLARED AN EMERGENCY, DIVERTED TO NEAREST FIELD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO THE NEAREST SUITABLE MAINTENANCE FACILITY.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE OUTFLOW VALVE AND PERFORMED CHECKS IAW THE AMM.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
